# SDR IPXA09557374

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Mount Bracket
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 E4-3 SHELF MOUNTING BRACKET IS CRACKED ON FWD RIGHT CORNER.  FABRICATED NEW E4-3 SHELF MOUNTING BRACKET AND INSTALLED IAW SRM 51-30-01, SRM 51-40-08-0G AND SRM 51-20-01-0G.
